# SDR A6WA200840607

- Difficulty date: April 14, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 13,169 hours, 12,196 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 196188/1 REQUEST INSPECTION OF LT WINGLET TRAILING EDGE FOR CRACK.  REMOVED LT WINGLET T/E ASSY PER AMM 57-30092 REF LOG PAGE 196188/4 FOR INSTALLATION.  INSTALLED NEW LT WINGLET T/E FAIRING ASSY PER AMM 57-30-02.
